Publications by authors named "M Korbi"

33 Publications

Erythema nodosum in patients with kerion of scalp.

Clin Exp Dermatol 2021 May 28. Epub 2021 May 28.

Department of Dermatology, Fattouma Bourguiba University Hospital, University of Monastir, Research Laboratory LR20SP03A, Monastir, Tunisia.

View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1111/ced.14768DOI Listing
May 2021

Successful treatment of Sneddon-Wilkinson disease with doxycycline.

Clin Exp Dermatol 2021 May 21. Epub 2021 May 21.

Departments of, Department of, Dermatology, Fattouma, Monastir, Tunisia.

View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1111/ced.14756DOI Listing
May 2021

Mycoplasma pneumoniae-induced rash and mucositis: A new entity.

Indian J Dermatol Venereol Leprol 2021 Mar 12:1-5. Epub 2021 Mar 12.

Department Dermatology Fattouma Bourguiba University Hospital, University of Medicine, University of Monastir, Monastir, Tunisia.

Mycoplasma pneumoniae is a well-known cause of community-acquired pneumonia, mostly associated with dermatological manifestations especially with mucosal involvement and targetoid cutaneous lesions. For many years, it was considered among the spectrum of erythema multiforme. Recently, some authors have recommended the creation of a new syndrome called "mycoplasma-induced rash and mucositis." This new syndrome has distinct epidemiological, clinical and histological features making it different from drug-induced Stevens-Johnson syndrome, toxic epidermal necrosis and erythema multiforme. Herein, we report two patients with acute Mycoplasma pneumoniae respiratory tract infection presenting severe mucocutaneous lesions in accordance with this new syndrome.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.25259/IJDVL_660_19DOI Listing
March 2021

"Generalized exanthematous pustular dermatophytid" in a 4-year-old child: A misdiagnosed entity.

Indian J Dermatol Venereol Leprol 2021 Mar-Apr;87(2):249-252

Department of Dermatology Fattouma Bourguiba Hospital, Monastir, Tunisia.

View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.25259/IJDVL_1036_18DOI Listing
December 2018

Atypical presentation of lamotrigine-induced drug reaction with eosinophilia and systemic symptoms.

Dermatol Ther 2021 03 18;34(2):e14875. Epub 2021 Feb 18.

Department of Dermatology, Fattouma Bourguiba Hospital, University of Medicine, Monastir, Tunisia.

View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1111/dth.14875DOI Listing
March 2021
-->